Skip to product information
1 of 1

Equate

Equate Fexofenadine Allergy Relief Tablets, 180 mg, 15 Count

Equate Fexofenadine Allergy Relief Tablets, 180 mg, 15 Count

Regular price $15.99 USD
Regular price Sale price $15.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

24-hour relief of sneezing, runny nose, itchy, watery eyes, itchy nose or throat Indoor & outdoor allergy relief Active ingredient: Fexofenadine HCL USP 180mg - antihistamine Formulated for adults & children 12 years of age & over Contains 15 capsule-shaped tablets Non-drowsy allergy relief

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off